# SDR FDEA200906041922

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- Engine: Pwa PW4158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53980044232
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE IN OUTER FLANGE OF FRAME 47 NEAR P26 LT.  REPAIR PERFORMED BY REWORK OUTER FLANGE AT RUN OUT TO ELIMINATE THE GOUGE AND NDT FOR CRACK FREE CONDITION IAW. RAS/EFW/9000182/2009 ISS. A, APPROVED BY EA 6-5310-131203.
